×

Sur les équations différentielles aux dérivées partielles du type elliptique du deuxième ordre. (French) Zbl 0131.09701


PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] S. Agmon A. Douglis L. Nirenberg: Estimates near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions I. Comm. on P. a. Appl. Math., Vol. XII, n. 4, 1959, 623-727. · Zbl 0093.10401
[2] I. Babuška: Устойчивость областей определения по отношению к основным задачам тео- рии дифференциальных уравнений в частных производных главным образом в связи с теорией упругости, 1. Чех. мат. журнал 77, 1961, 76-105.
[3] G. Cimmino: Nuovo tipo di condizione al contorno e nuovo metodo di trattazione per il problema generalizzato di Dirichlet. Rendiconti del circolo matematico di Palermo, Tom LXI, 1937, XVI. · Zbl 0019.26301
[4] P. Doktor: Приближенное решение задачи Дирихле. A paraître dans Časopis pro pěst. mat., 89 (1964). · Zbl 0173.39703
[5] E. Gagliardo: Proprietà di alcune classi di funzioni in più variabili. Ricerche di matematica, vol. VII, 1958, 102-137. · Zbl 0089.09401
[6] L. Hörmander: Uniqueness theorems and estimates for normally hyperbolic partial differential equations of the second order. Comptes rendus du Douzième Congrès des Mathématiciens Scandinaves à Lund, 1953, 105-115.
[7] J. Kadlec: О некоторых свойствах решений эллиптических дифференциальных уравнений в частных производных второго порядка с неограниченным интегралов дирихле. Časopis pro pěstování matematiky, 88, 1963, 142-155. · Zbl 0173.13203
[8] J. L. Lions: Quelques remarques sur les problèmes de Dirichlet et de Neumann. Semin. L. Schwartz, Paris, 1962.
[9] E. Magenes G. Stampacchia: I problemi al contorno per le equazioni difïerenziali di tipo ellitico. Annalli della Scuola Normale Superiore di Pisa, ser, III, vol. XII, fasc. III, 1958, 247-358. · Zbl 0082.09601
[10] J. Nečas: О решениях эллиптических дифференциальных уравнений в частных производных второго порядка с неограниченным интегралом Дирихле. Czechoslovak Mathematical Journal, 10, 1960, 283-298.
[11] J. Nečas: Sur le problème de Dirichlet pour l’équation aux dérivées partielles du quatrième ordre du type elliptique. Rendiconti del Seminario Matematico della Università di Padova, vol XXXI, 1961, 1, 198-231. · Zbl 0114.05301
[12] J. Nečas: On the Regularity of Solutions of Second order Elliptic Partial Differential Equations with an Unbounded Dirichlet Integral. Archive for Rational Mechanics and Analysis, Vol. 9, Num. 2, 1962, 134-144. · Zbl 0107.30503
[13] J. Nečas: Об областях типа \(\mathfrak R\). Czech. Math. Journal, 12, 1962, 274-287.
[14] L. Nirenberg: Remarks on Strongly Elliptic Differential Equations. Communications on Pure and Applied Mathematics 8, 1955, 649 - 675. · Zbl 0067.07602
[15] L. E. Payne H. F. Weinberger: New bounds for solutions of second order elliptic partial differential equations. Pacific Journal of Mathematics, Vol. 8, n. 3, 1958, 551 - 573. · Zbl 0093.10901
[16] F. Rellich: Darstellung der Eigenwerte von \(\Delta u+\lambda u\) durch ein Randintegral. Math. Z. 46, 1940, 635-646. · Zbl 0023.04204
[17] S. L. Sobolev: Некоторые применения функционального анализа в математической физике. Ленинград 1950. · Zbl 0041.52307
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.